# SDR USAA2011062700022

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,540 hours, 21,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - BC3 - LEVEL 2 GALVANIC CORROSION ON LONGITUDINAL BEAM AT FR66, Y1442.  REPLACED LONGITUDINAL BEAM AT FR66, Y1442 IAW A320 SRM 51-42-11.
